# SDR USAA990498

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 963
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1 INCH CRACK IN FUSELAGE SKIN AT STATION 963 LONGERON 16R.  INSTALLED DOUBLER REPAIR PER SRM 53-04 FIG 31 AND EA 52111.  (M)
